# SDR A6WA201040545

- Difficulty date: July 22, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 17,104 hours, 16,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559+32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AISLE SEAT TRACK IN LAV AREA CORRODED.  R & R SEAT TRACK IAW AMM 53-01-11.
